مهندسی برق و الکترونیک ایران, Volume (4), No (2), Year (2008-1) , Pages (35-45)

Title : ( An efficient method for model reduction in diffuse optical tomography )

Authors: ali reza zirak , Morteza Khademi , محلوجی ,

Citation: BibTeX | EndNote

We present an efficient method for the reduction of model equations in the linearized diffuse optical tomography (DOT) problem. We first implement the maximum a posteriori (MAP) estimator and Tikhonov regularization, which are based on applying preconditioners to linear perturbation equations. For model reduction, the precondition is split into two parts: the principal components are considered as reduced size preconditioners applied to linear perturbation equations while the less important components are marginalized as noise. Simulation results illustrate that the new proposed method improves the image reconstruction performance and localizes the abnormal section well with a better computational efficiency

Keywords

, DOT, Bayesian Methods, Model Reduction,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1010388,
author = {Zirak, Ali Reza and Khademi, Morteza and محلوجی},
title = {An efficient method for model reduction in diffuse optical tomography},
journal = {مهندسی برق و الکترونیک ایران},
year = {2008},
volume = {4},
number = {2},
month = {January},
issn = {1735-7152},
pages = {35--45},
numpages = {10},
keywords = {DOT; Bayesian Methods; Model Reduction; Preconditioner},
}

[Download]

%0 Journal Article
%T An efficient method for model reduction in diffuse optical tomography
%A Zirak, Ali Reza
%A Khademi, Morteza
%A محلوجی
%J مهندسی برق و الکترونیک ایران
%@ 1735-7152
%D 2008

[Download]